# SDR AALA20160223004

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION ANGLE HAS CORROSION, STATION 490 - 500A.  INSTALLED SERVICEABLE SHIELD, 143A8126-29, 490-500A IAW AARD 51-00-05-1 & EA 258228.  ACFT IN BASE MX.
